Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering from hairloss, applied oil, condition worsened. Red pimples on the head. Treatment?

i am a female 22 years and i am suffering from severe hairloss ,more than 500 strands per day ,i applied oil a month back and the condition worsened, there were reb bumps like pimples on my head. i take a good diet and nutritional supplements too, but hair fall is continuous form past 2 months ,my hair volume hair reduced alot, i need to regain my hairs back and treat my present condition.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Around 500 hair falling in a day is a big number and is definitely matter of concern.
Hair fall may be due to many causes, some of which are -
1. Heredity
2. Anemia and other nutritional deficiency
3. Thyroid disorder
4. Immunological eg. alopecia areata
5. due to stress like surgery, psychological etc.
6. various drugs like retinoids, cytotoxic drugs etc.
7. pregnancy associated
Without thorough examination and investigations, exact cause and treatment can not be determined. You need to visit a dermatologist for this whole exercise.
The red bumps must have been the development of contact dermatitis due to the oil. Avoid that oil in future.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor